How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Ravoof Your Own Question
Dr. Ravoof
Dr. Ravoof, Doctor
Category: Drug Testing
Satisfied Customers: 5091
Experience:  Experienced Physician in the field of Medicine and Surgery.
17799485
Type Your Drug Testing Question Here...
Dr. Ravoof is online now

Ive just been upped to 50mg of pregabalin in the morning and

Customer Question

Ive just been upped to 50mg of pregabalin in the morning and 25mg in the evening do these tablets take time to work Iam on them for anxcity
Submitted: 1 year ago.
Category: Drug Testing
Expert:  DrRussMD replied 1 year ago.
Customer: replied 1 year ago.
There is no answer to my question above?
Expert:  Dr. Ravoof replied 1 year ago.
Dear customer, Thanks for contacting Justanswer. What is your question? Since when are you taking this medication? What are your present symptoms?
Customer: replied 1 year ago.
Ive been on pregabalin for nearly 6 weeks I started on 25mg a week later I upped it another 25 then on Tuesday the doctor upped it another 25 but since yesterday ive felt anxcious and tearfull do I have to wait for the tablets to balance themselfs out or should thAy be working now? Iam on them for anxcity I also take citolopram for ten years
Expert:  Dr. Ravoof replied 1 year ago.
Dear customer, Thanks for your reply. They should be working now. You need to consult your doctor again to know whether the dosage needs to be increased further or whether your doctor will consider another medication for the treatment of anxiety. If you are feeling anxious and tearful despite being on these medications you definitely need to inform this to your doctor. Take care.
Customer: replied 1 year ago.
I only upped the dose on Tuesday tho so do I not need to give it sum time?
Expert:  Dr. Ravoof replied 1 year ago.
Dear customer, I would suggest maximum a weeks time, however keep your doctor informed. Take care.
Customer: replied 1 year ago.
Can it make u feel worse before better buy upping the dose at all? Do these tablets work for anxcity do u no?
Expert:  Dr. Ravoof replied 1 year ago.
Dear customer, Thanks for your reply. You may have certain adverse effects by increasing the dosage. Yes it has been found to be of benefit to some patients with generalized anxiety disorder and also in panic disorder or social anxiety disorder. However this is not the first choice medication and is not used routinely. Take care.
Customer: replied 1 year ago.
Wot medication is normally used for anxcity disorder as Iam on citolopram aswell but have been for ten years
Expert:  Dr. Ravoof replied 1 year ago.
Dear customer, Thanks for your reply. Basically in addition to medications psychotherapy is recommended. Regarding medications antidepressants are the first choice. However some doctors may also prescribe another anti-anxiety medication called buspirone. Take care.
Customer: replied 1 year ago.
I was givin that but was put on pregabalin insted can I swap my citolapram for another antidepressant or would I need to ween off it?
Expert:  Dr. Ravoof replied 1 year ago.
Dear customer, Thanks for your reply. That depends on your doctor, however such abrupt switching is not recommended. Normally the dosage of citalopram will usually be gradually reduced before the second is administered. Take care.
Customer: replied 1 year ago.
Can he intruduce a new med to start whilst weening off citolopram can citolopram stop working after ten years?
Expert:  Dr. Ravoof replied 1 year ago.
Dear customer, Yes all these are possible and your doctor needs to consider all these facts. Take care.
Customer: replied 1 year ago.
Wot antideppresnt would be good to start along side the citolopram whilst weening off them that is also good for anxcity??
Expert:  Dr. Ravoof replied 1 year ago.
Dear customer, Thanks for your reply. Please consult your doctor about another medication such as venlafaxine (Effexor). Take care.
Expert:  Dr. Ravoof replied 1 year ago.
Dear customer, If you have no further questions I would appreciate if you rate my answer with a positive rating. Thanks.